Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Convergence of the series $\sum\limits_{i = 0}^\infty {\sum\limits_{j = 0}^\infty {\frac{{x^i y^j }} {{i - j\gamma }}} }$ (γ irrational)


Author: W. D. Macmillan
Journal: Bull. Amer. Math. Soc. 22 (1915), 26-32
DOI: https://doi.org/10.1090/S0002-9904-1915-02712-6
MathSciNet review: 1559703
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02712-6